# SDR DL76G011911

- Difficulty date: December 9, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 42,820 hours, 11,313 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Slding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

AT DEPARTURE CAPT SLIDING SHORTED AND GOT FIRE. REPLACED SLIDING WINDOW IAW MM AND REPLACED WINDOW HEAT CONTROLLER.
